# SDR NWAA081099759

- Difficulty date: March 19, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 87,546 hours, 78,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION OF THE CABIN HAD FAILED.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY FUSE.  OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
